How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Dermatology
Satisfied Customers: 17516
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Dermatology Question Here...
Dr. D. Love is online now
A new question is answered every 9 seconds

I suddenly developed red spots on my face around my chin and

Customer Question

Hi I suddenly developed red spots on my face around my chin and mouth but only on one side. This happened once I cam of endone, targin, Valium and pro define forte. It is not sure or itchy but four months on they are still,there. I have used advantan cream once a day for four months as the doctor prescribed but it has made no difference. What else can I do?
Many thanks, Rachel
Submitted: 1 year ago.
Category: Dermatology
Expert:  Dr. D. Love replied 1 year ago.

Hello from JustAnswer.

Could you attach a picture of the red spots?

Expert:  Dr. D. Love replied 1 year ago.

I have not received any response to the request for a picture of the spots.

Since the doctor prescribed Advantan cream, a topical steroid, it was apparently thought that this was an inflammatory condition, and that is certainly one of the common causes of red spots on the face. When Advantan cream has not worked, there are a couple of options. It may help to use a short course of oral steroids, such as oral prednisone. However, we would usually prefer to avoid long term use of oral steroids, so if the spots are persistent, the usual next consideration for long-term treatment would be a cream that works on the immune system via a different mechanisms, such as tacrolimus.

If I can provide any further information, please let me know.